- Nonsteroidal anti-inflammatory drug
- 325 mg of aspirin per tablet
- Also contains calcium carbonate to keep aspirin from upsetting your stomach
- Comparable to Bufferin
- 100 per tablets per bottle
- Bufferin is a registered trademark of Dr. Reddy’s Laboratories Ltd
Over the Counter, Pain Relief
Major® Aspirin / Calcium Carbonate Pain Relief
$4.73
Pain Relief Major® 325 mg Strength Aspirin / Calcium Carbonate Tablet 100 per Bottle
SKU: 824181_BT
Categories: Over the Counter, Pain Relief
Weight | 0.24 lbs |
---|---|
Dimensions | 1.9 × 3.9 × 2 in |
Brand or Series | Major® |
Manufacturer | Major Pharmaceuticals |
MPN | 904201559 |
Item UOM | BT |
Qty per sell | 1/BT |
Invoice Description | ASPIRIN, TAB TRI-BUFF 325MG (100/BT) |